# SDR CALA2022090502281

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A300*
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Main Door Rh Sid
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON MAIN DOOR KEEL BEAM HINGE FITTING RH SIDE IN FWD LUG WEB RADIUS,CRACK LENGTH= 0.230 INCH APPROX, IN MAIN WHEEL WELL  (1EA). SEE AEROMAN NON ROUTINE 2022-360084 REPLACED HINGE FITTING LOC MAIN DOOR RH SIDE KEEL BEAM AREA IAW A320 SRM 51-72-11-011 SRM A320 51-42-11-001 AND DMG D53370600 PERFORMED.
